J. Dontchev

Articles in Scholarly Journals [Incomplete List]

  1. On p-closed spaces
    International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 3, pp. 203–212, 2000
  2. On ?-generalized closed sets
    International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 2, pp. 239–249, 1999
  3. On spaces whose nowhere dense subsets are scattered
    International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 4, pp. 735–740, 1998
  4. Contra-continuous functions and strongly S-closed spaces
    International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 2, pp. 303–310, 1996